# SDR COMA0160970

- Difficulty date: December 18, 2001
- Submitted: December 19, 2001
- Operation: Air carrier
- Aircraft: N810CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7370
- Aircraft time: 3,923 hours, 3,401 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Bushing
- Part number: 600210615
- Condition: Scored
- Location: Vertical Stab
- Part time: 3,923 hours, 3,401 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE VERTICTAL STABILIZER HINGE BUSHINGS DAMAGED AND REQUIRE REPLACEMENT.REMOVED AND REPLACED VERTICAL STABILIZER HINGE BUSHING I/A/W WVAC EO 601R-55-2892.
